# SDR SWIA201541258

- Difficulty date: May 20, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 28,796 hours, 23,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PANEL 832AL HAS CORROSION AROUND FASTNER HOLES.  C-CHECK, REMOVED CORROSION FROM PANEL IAW EA.
